Coping With Epilepsy Medikidz Comic Book Explains Epilepsy
Sponsored Advertisement
 

Go Back   Epilepsy Forum > Peer Support > The Kitchen



Reply
 
LinkBack Thread Tools
  #1  
Old 08-02-2018, 11:46 AM
Weaving the Community Fabric
 
Join Date: Mar 2016
Posts: 229
Thanks: 2
Thanked 65 Times in 52 Posts

brivaracetam


https://www.epilepsy.com/medications/brivaracetam


Anyone take it...??

I was on Keppra (which it is extremely close to but supposedly better with mood/rage/anger) and it ruined me.

I couldnt do it. But this stuff is newer (came out 2yrs ago i was told) and again....Supposedly is much better with irritability so i think i am going to try it.


Can anyone shed any light on this stuff..?
Reply With Quote
  #2  
Old 08-02-2018, 12:33 PM
Super Moderator / Thank You Queen
 
Join Date: Jun 2005
Location: Massachusetts
Posts: 16,421
Thanks: 943
Thanked 7,308 Times in 5,391 Posts
There's a recent thread about this very topic!
See: http://www.coping-with-epilepsy.com/...ing-out-27941/
Reply With Quote
  #3  
Old 08-20-2018, 10:24 AM
Weaving the Community Fabric
 
Join Date: Mar 2016
Posts: 229
Thanks: 2
Thanked 65 Times in 52 Posts
any body else........??
Reply With Quote
  #4  
Old 11-28-2018, 10:05 AM
Weaving the Community Fabric
 
Join Date: Mar 2016
Posts: 229
Thanks: 2
Thanked 65 Times in 52 Posts
????????????????????
Reply With Quote
  #5  
Old 12-01-2018, 06:49 PM
Loopy Lou's Avatar
Venerable Voice of CWE
 
Join Date: Apr 2009
Location: Ballymena N.Ireland/Blackpool England
Posts: 2,217
Thanks: 345
Thanked 310 Times in 241 Posts
I had no side effects at all with the maximum dose of Keppra, but have lots of anger issues on Briviact. It really is different for each person, apparently the side effects are supposed to be less on briviact, but i've seen the opposite.

If your current medication isn't working for you then it is worth a try, and see how it goes
__________________
Gach óir is é sin nach glitter...
Reply With Quote
  #6  
Old 12-03-2018, 01:44 PM
Weaving the Community Fabric
 
Join Date: Mar 2016
Posts: 229
Thanks: 2
Thanked 65 Times in 52 Posts
well i was a nut job on Keppra. Even a tiny dose made me a psycho so im going slow with Brit
Reply With Quote
  #7  
Old 12-11-2018, 05:11 AM
Loopy Lou's Avatar
Venerable Voice of CWE
 
Join Date: Apr 2009
Location: Ballymena N.Ireland/Blackpool England
Posts: 2,217
Thanks: 345
Thanked 310 Times in 241 Posts
Best way to do it. I've been going up really slowly on Briviact. I started on it about a year ago, and am only at 100mg a day so far. Not much in the way of seizure control yet.
__________________
Gach óir is é sin nach glitter...
Reply With Quote
  #8  
Old 12-11-2018, 09:15 AM
Weaving the Community Fabric
 
Join Date: Mar 2016
Posts: 229
Thanks: 2
Thanked 65 Times in 52 Posts
I am only 25 am / pm as of now.

I get much better aura's so now i have 15/20 seconds warning when i did not have anything before....

But this too makes my temper flare a bit. I worry cuz i am on the smallest dose..
Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
Experience with Briviact (brivaracetam)? sarahkay03 The Kitchen 4 07-18-2018 02:41 PM
Brivaracetam anyone? Suman The Kitchen 4 12-30-2016 12:06 PM


All times are GMT -5. The time now is 09:06 PM.


Powered by vBulletin® - Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO ©2009, Crawlability, Inc.
Copyright 2005 © Measuring Up. ALL rights reserved.